# SDR R61A201904260422

- Difficulty date: April 12, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*WHILE AIRCRAFT WAS IN HEAVY CHECK* MAINTENANCE FOUND LEVEL 2 CORROSION ON CENTER FUSELAGE III DRY AREA 53-23 LH SEAT TRACK FRAME 84. MAINTENANCE PERFORMED PERMANENT REPAIR BY FABRICATION AT LH SEAT TRACK FRAME 84 FILLER AND SPLICES REPAIR, REF: SRM 53-00-10/REPAIR01. THIS AIRCRAFT REMAIN IN HEAVY CHECK FOR DURATION OF THE CHECK.
